Monday, 31 July 2017
Oh seroquel. Where to begin. We have had our trials.
I was put on this medication, slowly to begin with, but it fast became my main drug. I was on an extremely high dose. So much so I couldn't see that the medication was blinding me. I had little to no input to conversation, spent a lot of time staring into space and was just generally unresponsive as a human being. It took a visit from my mum to fully realise the negative impact this drug was having on me. That's when we decided to come off of seroquel. Bad move on my part. The withdrawal was incredible and I entered into a dangerous mixed state of being depressed enough to want to escape, yet manic enough to take action on it. It was a terrifying time. The story will continue on my next blog post. . . These days I take 50mg and an extra couple of tabs when I am feeling extremely anxious.
Seroquel, also known as quetiapine, is another anti-psychotic drug (my fave!). It is approved to fight both the highs and lows of bipolar disorder. It helps with hallucinations but also calms nerves and provides clarity. It does have a sedative effect and from my experience, can make one quite drowsy.
Seroquel may also be known to cause:
* Upset stomach
* Blurred vision
* Dry mouth
* Weight gain
** Please keep in mind that all medication should be okayed by your health care practitioner. Side effects experienced will be different for each person and what is expressed above is from my own personal experience.
Recently in my Health & Wellness Potential class we have been discussing perspectives and models of wellness. I came across the First Na...
So I mentioned in a previous post that I work on a mood scale. This is something my wonderful wee mother gave to me from Scotland, who got i...
Oh seroquel. Where to begin. We have had our trials. I was put on this medication, slowly to begin with, but it fast became my main dru...